34373

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Anisotropic Norm Computation for Descriptor Systems with Nonzero-Mean Input Signals

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

Vol. 54, № 5

Город: 

  • USA

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2015

Страницы: 

678-690
Аннотация
Linear stationary discrete-time descriptor systems with input sequences of random Gaus¬sian nonzero-mean vectors with bounded mean anisotropy are under consideration. Conditions of anisotropic norm boundedness for such systems are given in terms of generalized discrete-time alge¬braic Riccati equations (GDARE) and linear matrix inequalities (LMI). On basis of these results, the algorithm of anisotropic norm computation using convex optimization techniques is developed. Numerical examples illustrate methods of anisotropic norm computation.

Библиографическая ссылка: 

Андрианова О.Г., Курдюков А.П., Кустов А.Ю. Anisotropic Norm Computation for Descriptor Systems with Nonzero-Mean Input Signals / Journal of Computer and Systems Sciences International. USA: Pleiades Publishing, Ltd., 2015. Vol. 54, № 5. С. 678-690.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: